# SDR SWAA2025040721652

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8917Q
- Make and model: Boeing 737-8
- Aircraft serial: 42555
- Aircraft time: 4,540 hours, 2,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: FWD F/A INBD FLASHLIGHT INOP.<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY REF. AMM. 25?64-00.
